American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06D05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] George Grätzer, Ivan Rival and Nejib Zaguia. A correction to ``Small representations of finite distributive lattices as congruence lattices''. Proc. Amer. Math. Soc. 126 (1998) 2509-2510. MR 1600148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] George Grätzer, Ivan Rival and Nejib Zaguia. Small representations of finite distributive lattices as congruence lattices . Proc. Amer. Math. Soc. 123 (1995) 1959-1961. MR 1301499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] G. Grätzer, H. Lakser and E. T. Schmidt. Congruence lattices of small planar lattices . Proc. Amer. Math. Soc. 123 (1995) 2619-2623. MR 1301498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] G. Grätzer and E. T. Schmidt. ``Complete-simple'' distributive lattices . Proc. Amer. Math. Soc. 119 (1993) 63-69. MR 1150651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. E. Adams and R. Beazer. Distributive lattices having $n$-permutable congruences . Proc. Amer. Math. Soc. 113 (1991) 41-45. MR 1057741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Carlos C. Huerta. Measure requirements on distributive lattices for Boolean algebras and topological applications . Proc. Amer. Math. Soc. 106 (1989) 307-308. MR 937013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James H. Schmerl. $\aleph \sb{0}$-categorical distributive lattices of finite breadth . Proc. Amer. Math. Soc. 87 (1983) 707-713. MR 687647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Arif Kaya and M. Satyanarayana. Semirings satisfying properties of distributive type . Proc. Amer. Math. Soc. 82 (1981) 341-346. MR 612715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] George Markowsky. Free completely distributive lattices . Proc. Amer. Math. Soc. 74 (1979) 227-228. MR 524290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1